# SDR SWAA2021081321520

- Difficulty date: October 5, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE AT LEVEL WS278.5 AT REAR SPAR LT WING / REPLACED WEB LOC ON TRAILING EDGE AT LEVEL WS 278.5 AT REAR SPAR LT WING IAW B737-700 SRM 51-40-02 AND DWG #115A2512 SHEET 16 REV.- (ANGLE)
